# SDR SWIA20205070539

- Difficulty date: April 23, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H FLOOR SILL HAS CORROSION BETWEEN  FS310 AND FS319, MARKED IN RED.     (48 MO INSP) RO 5/6/2020   REMOVED CORROSION ON R/H FLOOR SILL BETWEEN FS310 AND FS319 REF REO BLENDED AREA ON R/H FLOOR SILL WAS  FOUND TO BE WITHIN LIMITS  REF CRJ200 SRM, BOMBARDIER DRAWING,  REO AND BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS
